# SDR CALA2025100609630

- Difficulty date: September 13, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 66,203 hours, 24,624 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Depressor
- Part number: 141A83725
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT SEAL DEPRESSOR MAIN CABIN STA 294.5 BETWEEN STR 8R AND 9R R1 DOOR CUT OUT FWD UPPER CORNER. (REF AAR N/R 99950891) CREATED ESFR FOR LOG PAGE 6255534 NON-ROUTINE 99950891 REMOVED AND REPLACED SEAL DEPPRESOR AT FWD GALLEY DOOR STA.294.5 BET. STR8R AND STR9R REF.B737-800 SRM 51-40-02-0G-0 AND DRW#141A8370 DIP NOT REQUIRED.
